# SDR USAR201508190001

- Difficulty date: August 14, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft serial: BL0085
- Aircraft time: 16,803 hours, 14,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 10143014029
- Condition: Cracked
- Location: Fuselage
- Part time: 16,803 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(00155) ENTRY DOOR SILL CLOSURE WAS INSPECTED AND FOUND TO HAVE 1 EA, 0.75" CRACK IN THE UPPER AFT CORNER CLOSURE.
